Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Addicted to masturbation. Pimples, tummy coming out. Related to masturbation. How to overcome this addiction?

hello.... i am almost 26 years old... and i am frequent doing masturbation..... now its like a habit.... without doing this i can t feel good.... even my tummy is coming it connected with masturbation... how to overcome this problem... is it frequent in masturbation may cause pimples .... even though i also facing the problem of pre ejaculation ... even i feel that my penis is not so hard while having sex . please tell me that can i take the pills like vigora etc... i never tried this all but please suggest me any if it is required.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hello dear,
Thanks for the query.
First of all remove all myth regarding masturbation.
none of your complaints are related to it.

regarding use of viagra. you are too young for that.
please consult a doctor before starting.
dont go for self medication

wishing you good health.
thank you
Answered: Sun, 17 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor